# SDR SWIA201437193

- Difficulty date: April 8, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N693BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7761
- Aircraft time: 18,325 hours, 20,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR NET SUPPORT BEAM LOWER AFT ATTACHMENT ANGLE CRACKED.  C-CHECK, R & R A NEW ANGLEAT AFT LOWER CARGO DOOR NET SUPPORT BEAM IAW SRM.
